MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD WOVEN; VASCULAR POLYESTER GRAFT
Model Number IGW0008-30
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 11/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
((b)(4)) a review of the device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.The review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications.Please note that water permeability testing is recognized by international standard for vascular grafts as the test to address the risk of blood leakage.((b)(4)) one retention sample coated on the same period and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).((b)(4)) no conclusion can be drawn.However, the conducted investigation and testing performed would tend to indicate that the product was not defective at the time of manufacturing.
 
Event or Problem Description
During an hemiarch replacement surgery, it was reported that oozing occurred on the body of the graft.The oozing issue did not require additional transfusion, nor prolonged surgery.It was reported that the patient was stable.
 
Additional Manufacturer Narrative
Following the receipt of the additional information, the case was reviewed by our corporate medical officer.His clinical opinion is the following: "the use of the intergard woven graft in an axillary position represents an off-label use.It is however a well published method of perfusion for this kind of procedure.The oozing is due, in most cases, to the high flow and shear stress through the graft.In this case, the oozing was self-contained and did not require an intervention or additional blood transfusion.The procedure was carried out without interruption or delay.The patient's post-operative course was uneventful." as per the instructions for use, intergard woven vascular grafts are indicated for surgical repair, bypass, or replacement of arteries in the treatment of aneurysmal and occlusive disease of the aorta, both thoracic and abdominal, visceral arteries, and proximal peripheral arteries.
 
Event or Problem Description
Additional information was obtained and confirmed that the graft was used for axillary cannulation.The graft was used until termination of the procedure.The oozing duration was approximately about 3-4 hours.

Brand Name
INTERGARD WOVEN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key7116891
Report Number1640201-2017-00038
Device Sequence Number16388265
Product Code DSY
UDI-Device Identifier00384401000037
UDI-Public00384401000037
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K970843
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2022
Device Model NumberIGW0008-30
Device Catalogue NumberIGW0008-30
Device Lot Number17D27
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer12/29/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR